Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 12:28:03 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620450
  • Total Topics: 46749
  • Online Today: 175
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: TRUVADA/LEXIVA/NORVIR  (Read 2895 times)

0 Members and 1 Guest are viewing this topic.

Offline Morton Salt

  • Member
  • Posts: 98
TRUVADA/LEXIVA/NORVIR
« on: September 22, 2006, 08:55:14 PM »
Whats your experience with this combo?  Im about to fill my first Script ever and would like some experience on what to expect.
Thanks.
~Morton Salt

Offline ARMANDO

  • Member
  • Posts: 243
Re: TRUVADA/LEXIVA/NORVIR
« Reply #1 on: September 23, 2006, 10:14:50 AM »
i started this same meds combo and was very pleased with the results.In over 15 yrs of being hiv+ this is the  first time that i have ever had a high tcell count and an undectestatble status.The side effects  are pretty much  normal (gas,diarehha,bloating,skin sesitivity to mosquito bites and possible rashes).I JUST DONT GO OUTSIDE WITHOUT SPARAYING MYSELF WITH A MOSQUITO REPELLANT.I think you will be very happy with this combo.GOOD LUCK!!! ;) ;)

Offline Morton Salt

  • Member
  • Posts: 98
Re: TRUVADA/LEXIVA/NORVIR
« Reply #2 on: September 23, 2006, 02:15:33 PM »
Thanks Armando,  Sounds like they are doing really great for ya.  Do These side effectsyou mentioned go away after awhile or or they always there for you? 
~Mort

p.s  I live in L.A so i should be o.k with the mosquitos.....lol

Offline ARMANDO

  • Member
  • Posts: 243
Re: TRUVADA/LEXIVA/NORVIR
« Reply #3 on: September 24, 2006, 09:49:25 AM »
The diarehha is usually heavy in the morning but it's not really that bad,sometimes as much as 4 or 5 bowel movements before noon,sometimes less.The other side effectssuch as bloating will subside.I think you will be fine and i hope these med combo will work for you ;)

Offline locoloco

  • member
  • Posts: 1
Re: TRUVADA/LEXIVA/NORVIR
« Reply #4 on: September 29, 2006, 01:59:52 AM »
Hey guys, i started this combo two months ago and i am very happy with it. Side effects lasted for only two weeks: nausea, diarreha, bloating, sleepiness, fatigue, stomach pain, tongue and throat numbness. Morning religious visit to the bathroom, but diarreha only once a week and sometimes even one every two weeks, sometimes 2 or 3 times a day, but nothing crazy and pretty normal. Skin sensitivity.....crazy, mosquito bites well and itch like crazy, never happened before to me....tongue and throat and numbness i have coem to the conclusion and its because of the amount of food you take Norvir with. Norvir its the drug that causes it, it has to be taken with food....the more food to take with it, the less numbness you feel. Its a kindda fun feeling, nothing crazy....i still have yo determine if its maybe the type of food, i will let you know. Good luck with it!!! go for it, its a good combo!!!

Offline Morton Salt

  • Member
  • Posts: 98
Re: TRUVADA/LEXIVA/NORVIR
« Reply #5 on: October 01, 2006, 12:59:10 AM »
Thanks Crazy X 2.

i HAVE THE MEDS IN THE FRIDGE AND ON THE COUNTER AND I SHOULD BE STARTING THIS COMBO TOMORROW NIGHT.  iLL POST IN HERE AND LET YA KNOW HOW IT GOES.  THANKS FOR POSTIN, I REALLY APPRECIATE IT.
~mORTON

Offline Morton Salt

  • Member
  • Posts: 98
Re: TRUVADA/LEXIVA/NORVIR
« Reply #6 on: October 03, 2006, 12:34:15 PM »
10/02/06

Started my meds last night at 7:48 pm.  It is now 9:33 am and i have had no side effects. Nothing feels different.

~Mort

Offline ARMANDO

  • Member
  • Posts: 243
Re: TRUVADA/LEXIVA/NORVIR
« Reply #7 on: October 04, 2006, 09:39:39 AM »
it usually takes up to 3 weeks for the side effects to kick in!!!

Offline Morton Salt

  • Member
  • Posts: 98
Re: TRUVADA/LEXIVA/NORVIR
« Reply #8 on: October 17, 2006, 05:31:20 PM »
Its been about 2 weeks and a couple days and so far so good.  NO SIDE EFFECTS AT ALL.

Did my labs yesterday so we will see what the meds are doin.

~Moon

Offline Pochi

  • Member
  • Posts: 7
Re: TRUVADA/LEXIVA/NORVIR
« Reply #9 on: October 17, 2006, 06:27:39 PM »
Hi MOon;
This is all very new to me as well, but I am pretty certain that 2-3 weeks its not enough time to see a valid and or significant change in your counts. Just be informed so you won't be disappointed with your labs. This Forums teach you a lot about what to expect or not. Read around different subjects, even if they do not pertain to your specific treatment combo. A lot of reactions are similar, and if you unfortunately happen to experience a side effect, you'll read about different ways to deal with it.
Salud!
POCHI
« Last Edit: October 17, 2006, 06:31:51 PM by Pochi »

Offline natureguyaz

  • member
  • Posts: 1
Re: TRUVADA/LEXIVA/NORVIR
« Reply #10 on: November 15, 2006, 09:02:27 PM »
I was taking Truvada/Norvir/Reyataz without any major side effects and my Tcells were staying around 200 (its never been much higher than 200) with an undetectable viral load.  But the doctor said that it was causing my Bilirubin levels to be elevated, so he switched out the Reyataz with 2 daily Lexiva tablets and increased the Norvir to 2 capsules a day.  In the first few weeks the side effects were pretty bad.  I had annoying tingling of the mouth and lips, diarrhea, GI upset, fatigue, depression and major nausea.  Now at the 2 month point, I still have bouts of GI problems and occasional tingling of the mouth (which i think is related to how much food i have in my stomach when i take the pills), but the worst part is the fatigue and depression.  I'm usually an "outdoorsy type" but since I have been on this combo, it is hard for me to drag myself out of the house.  Does anyone else have this problem?  I am hesitant to take antidepressants, but I also can't go on living this kind of life.  If I drink an energy drink, I can sometimes motivate myself to go to the gym and yoga, but then the next day I am so wiped out that I can't hardly get out of bed again.  I feel totally alone and frustrated.

Offline sally

  • Member
  • Posts: 17
Re: TRUVADA/LEXIVA/NORVIR
« Reply #11 on: November 17, 2006, 05:53:28 PM »
Make sure that if you're on Truvada, which contains tenfovir, that your doctor pays attention to your kidney function tests. Tenofovir did a number on my kidneys.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.